Professor Dirk Schuetz dirk.schuetz@durham.ac.uk
Professor
Schuetz, D. (2006). Finite domination, Novikov homology and nonsingular closed 1-forms. Mathematische Zeitschrift, 252(3), 623-654. https://doi.org/10.1007/s00209-005-0868-8
Journal Article Type | Article |
---|---|
Publication Date | Mar 1, 2006 |
Deposit Date | Mar 27, 2008 |
Journal | Mathematische Zeitschrift |
Print ISSN | 0025-5874 |
Electronic ISSN | 1432-1823 |
Publisher | Springer |
Peer Reviewed | Peer Reviewed |
Volume | 252 |
Issue | 3 |
Pages | 623-654 |
DOI | https://doi.org/10.1007/s00209-005-0868-8 |
Public URL | https://durham-repository.worktribe.com/output/1585465 |
On an integral version of the Rasmussen invariant
(2023)
Journal Article
A calculus for flow categories
(2022)
Journal Article
A scanning algorithm for odd Khovanov homology
(2022)
Journal Article
Corrigendum to: A fast algorithm for calculating S-invariants
(2021)
Journal Article
Arbitrarily large torsion in Khovanov cohomology
(2021)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search